# SDR DALA2022080905422

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 65,239 hours, 8,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 DURING SVC CK FOUND EMERGENCY LIGHT INOP AT 16WL -EMERGENCY POWER SUPPLY UNIT LOCATION DOOR 3R. CORRECTIVE ACTION: REMOVED &REPLACED EMERGENCY POWER SUPPLY UNIT PER A330 AMM 33-51 AND CIDS CHECKED OK. (7301080)
